Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0

Comptes Rendus Mathématique
Volume 347, n° 19-20
pages 1125-1128 (octobre 2009)
Doi : 10.1016/j.crma.2009.08.003
Received : 12 May 2009 ;  accepted : 20 August 2009
Radial Dunkl processes: Existence, uniqueness and hitting time
Processus de Dunkl radial : Existence, unicité et temps d’atteinte

Nizar Demni
SFB, Bielefeld University, Universität Strasse, 33501 Bielefeld, Germany 


We give shorter proofs of the following known results: the radial Dunkl process associated with a reduced system and a strictly positive multiplicity function is the unique strong solution for all times t of a stochastic differential equation with a singular drift, the first hitting time of the Weyl chamber by a radial Dunkl process is finite almost surely for small values of the multiplicity function. The proof of the first result allows one to give a positive answer to a conjecture announced by Gallardo–Yor while that of the second shows that the process hits almost surely the wall corresponding to the simple root with a small multiplicity value. To cite this article: N. Demni, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.

On donne de courtes preuves des résultats suivants : le processus de Dunkl radial associé à un système de racines réduit et une fonction de multiplicité strictement positive est l’unique solution forte d’une équation différentielle stochastique à dérive singulière pour tout temps t , le temps d’atteinte de la frontière de la chambre de Weyl est fini presque sûrement pour les petites valeurs de la fonction de multiplicité. La preuve du premier résultat permet de donner une réponse positive à une conjecture de Gallardo–Yor, alors que celle du deuxième résultat montre que le processus touche précisemment le mur correspondant à la racine simple pour laquelle la valeur de la multiplicité est suffisamment petite. Pour citer cet article : N. Demni, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.

© 2009  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline